Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Spectracef

Notices

Reply
Thread Tools Display Modes
  #1  
Unread 12-03-2005, 06:00 AM
johnny boyd
Guest
 
Posts: n/a
Default mess my heart up

made my heart skip beats and drove me to panic everytime, i still have after effects now.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
heart safety James E.. Benton Azopt 1 02-17-2009 09:04 AM
Heart problems Greg Protonix 0 05-09-2008 01:47 PM
Factive mess Rick Factive 0 02-07-2008 06:55 PM
Heart Attack Craig Amerge 0 07-05-2005 05:00 AM
Abilify coleslaw mess Vivian Abilify 0 06-02-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:41 AM.


Powered by vBulletin® Version 3.7.0
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.